# SDR SWIA2019010345391

- Difficulty date: January 3, 2019
- Submitted: January 3, 2019
- Operation: Air carrier
- Aircraft: N810SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15093
- Aircraft time: 32,224 hours, 20,341 cycles
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fadec
- Condition: Failed
- Location: Rt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

Â€ŒR FADEC FAULTÂ€? CAUTION MESSAGE AFTER TAKEOFF. COMPLIED WITH QRH, RETURNED TO FIELD. (FLT#4654) CLOSED REMOVED AND REPLACED THE R FADEC IAW AMM. RAN ENGINE MULTIPLE TIMES WITH NO FADEC FAULTS. OPS CHECK GOOD AT THIS TIME.
